# SDR AALA202110276502

- Difficulty date: October 17, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D534721022000
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON COUPLING LOCATED AT STA FR68 AND RIGHT BUTT LINE -Y-1162.5. LENGTH = 1.22 INCHES, WIDTH = 0.650 INCHES, DEPTH = 0.065 INCHES. REPLACED SPLICE LOCATED INBOARD UPPER POSITION AT FR 68 AND -Y1162.5 RIGHT SIDE AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
